MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-HBC II; HEPATITIS B VIRUS CORE ANTIGEN IVD, KIT, CHEMILUMINESCENT IMMUNOASSAY

ROCHE DIAGNOSTICS ELECSYS ANTI-HBC II; HEPATITIS B VIRUS CORE ANTIGEN IVD, KIT, CHEMILUMINESCENT IMMUNOASSAY
Catalog Number 09014926162
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable elecsys anti-hbc ii results from the cobas e 801 analytical unit while performing validation testing.The initial result was repeatedly positive using an abbot alinity system.The repeat result from the cobas e801 was 2.23 coi (non-reactive).No questionable result was reported outside of the laboratory.It was unknown which result was correct.
 
Additional Manufacturer Narrative
The cobas e 801 analytical unit serial number was (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
As the qc recovery was acceptable, there was no indication of a performance issue with the reagent.Because no independent confirmation testing was available, it cannot be assessed which result is correct.The elecsys anti-hbc ii assay performed within specifications.Per product labeling for the assay, single false negative results can occur and are within the sensitivity claim of the assay.

Brand Name
ELECSYS ANTI-HBC II
Common Device Name
HEPATITIS B VIRUS CORE ANTIGEN IVD, KIT, CHEMILUMINESCENT IMMUNOASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23876450
Report Number1823260-2025-05311
Device Sequence Number21198379
Product Code QHM
UDI-Device Identifier07613336183106
UDI-Public07613336183106
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
125804/0
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Catalogue Number09014926162
Device Lot Number82856901
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer01/16/2026
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown